Alexander Schmidt: On Poitou's duality theorem

       Author: Alexander Schmidt
       Title:  On Poitou's duality theorem
       Year: 1998
       In:  J. reine u. angew.  Math. 517 (1999) 145-160

      Abstract: A central role for cohomological duality theorems over number fields is played by a theorem of Poitou, which asserts a duality between certain Tate-cohomology groups attached to a level-compact class formation. In this paper we fill a gap in the original proof of this theorem and we give applications of the duality to the cohomology of Galois groups of extensions with restricted ramification of number fields.

        Preprint pdf-file   poitou.pdf